Alert archive / Iowa / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 97, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 16, 2014, 5:57 PM CDT for Clay County, Dickinson County, O'Brien County, Iowa. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2014, 5:57 PM CDT (22:57 UTC)
- Expired
- Jun 16, 2014, 6:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Clay County, IA, Dickinson County, IA, O'Brien County, IA
The radar
The Sioux Falls radar (KFSD), 135 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 6:11 PM CDT | HAIL 1 | 7 S Hartley, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 12:25 PM CDT | Tornado Watch | SPC | 8 hr |
| Jun 16, 5:37 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.0 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -485 J/kg
- Mixed-layer LCL
- 1667 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
745
WUUS53 KFSD 162257
SVRFSD
IAC041-059-141-162345-
/O.NEW.KFSD.SV.W.0097.140616T2257Z-140616T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
557 PM CDT MON JUN 16 2014
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLAY COUNTY IN NORTHWEST IOWA...
SOUTHEASTERN DICKINSON COUNTY IN NORTHWEST IOWA...
SOUTHEASTERN O'BRIEN COUNTY IN NORTHWEST IOWA...
* UNTIL 645 PM CDT
* AT 554 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
SUTHERLAND...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
ROYAL AROUND 610 PM CDT.
EVERLY AROUND 615 PM CDT.
SPENCER AROUND 625 PM CDT.
FOSTORIA AROUND 630 PM CDT.
TERRIL AROUND 640 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE MONETA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4314 9491 4292 9554 4301 9569 4342 9505
4327 9490
TIME...MOT...LOC 2257Z 234DEG 36KT 4303 9548
HAIL...1.25IN
WIND...60MPH
$$
HANKO2 follow-up statements
357
WWUS53 KFSD 162312
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
612 PM CDT MON JUN 16 2014
IAC041-059-141-162345-
/O.CON.KFSD.SV.W.0097.000000T0000Z-140616T2345Z/
O'BRIEN IA-DICKINSON IA-CLAY IA-
612 PM CDT MON JUN 16 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CLAY...SOUTHEASTERN DICKINSON AND EAST CENTRAL O'BRIEN COUNTIES UNTIL
645 PM CDT...
AT 609 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF SUTHERLAND...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ROYAL AROUND 620 PM CDT.
EVERLY AROUND 625 PM CDT.
SPENCER AROUND 635 PM CDT.
FOSTORIA AND MILFORD AROUND 640 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4314 9491 4298 9538 4296 9549 4305 9562
4342 9505 4327 9490
TIME...MOT...LOC 2312Z 233DEG 33KT 4308 9541
HAIL...1.25IN
WIND...60MPH
$$
HANKO118
WWUS53 KFSD 162343
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
643 PM CDT MON JUN 16 2014
IAC041-059-141-162353-
/O.EXP.KFSD.SV.W.0097.000000T0000Z-140616T2345Z/
O'BRIEN IA-DICKINSON IA-CLAY IA-
643 PM CDT MON JUN 16 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLAY...SOUTHEASTERN
DICKINSON AND EAST CENTRAL O'BRIEN COUNTIES WILL EXPIRE AT 645 PM
CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT.
LAT...LON 4314 9491 4298 9538 4296 9549 4305 9562
4342 9505 4327 9490
TIME...MOT...LOC 2343Z 233DEG 33KT 4325 9510
$$
CHAPMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 3:28 PM CDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 16, 3:28 PM CDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
328 PM CDT MON JUN 16 2014
.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 328 PM CDT MON JUN 16 2014
SHOWERS AND STORMS WILL CONTINUE THE PROCESS OF BECOMING
CONCENTRATED OVER THE EASTERNMOST PART OF THE AREA INTO THIS EARLY
EVENING. THIS INCLUDES EXPECTED NEW DEVELOPMENT IN NORTHWEST IOWA BY
THE END OF THIS AFTERNOON. THE FLASH FLOOD WATCH WILL BE CONTINUED
AS IS FOR NOW WITH THIS EXPECTED NEW DEVELOPMENT AS RICH MOISTURE
WILL FEED THE NEW STORMS IN NORTHWEST IOWA. STORMS SHOULD THEN
DECREASE FROM THE WEST THROUGH THE EVENING...ALTHOUGH THE EXTENT OF
THE NEW DEVELOPMENT AND STORMS IN THE CURRENT LINE LINGERING COULD
SLOW THE ENDING DOWN A BIT FROM FSD EAST AND SOUTH. IN ANY EVENT THE
LAST OF THE LINGERING STORMS SHOULD END A LITTLE AFTER 1 AM CDT AS
UPPER SUPPORT MOVES EAST. LOW TEMPERATURES SHOULD BE MOSTLY IN THE
65 TO 70 RANGE WITH A WARM HUMID AIR FLOW AT LOW LEVELS...AND THIS
MEANS NOT TOO MUCH OF A DROP FROM SOME OF THE RAIN COOLED AIR THIS
AFTERNOON. THE EXTENT OF CLEARING LATE TONIGHT IS NOT CERTAIN DUE TO
THE EXPECTED DEVELOPMENT OF AT LEAST SOME LOW CLOUDS...AND A SOLID
DECK CANNOT BE RULED OUT. AT THIS TIME WILL NOT INTRODUCE FOG INTO
THE FORECAST WITH ANY STRATUS NOT EXPECTED TO BE REAL LOW AND
PERHAPS AIDING THE PREVENTION OF FOG FORMATION...BUT WE WILL HAVE TO
WATCH.
TUESDAY WILL BE A DAY MARKED BY WARMING...CAPPING...AND PERHAPS SOME
DRYING OVER THE SOUTHERN EDGE OF THE FORECAST AREA WHERE THE
STRONGEST WARMING WILL ALSO BE PRESENT. THIS SHOULD BRING A MINIMUM
OF STORMS THROUGHOUT THE DAY...WITH WHAT DEVELOPS CONFINED TO THE
NORTHERN PART OF THE AREA...OR NORTH OF THE WARM FRONT. WILL GO WITH
A SLIGHT CHANCE OR LOW CHANCE IN THE AFTERNOON...MAINLY NORTH OF
INTERSTATE 90. TEMPERATURES WILL DEFINITELY BE WARMER ACROSS THE
BOARD...IN SPITE OF MORNING STRATUS. HIGHS ARE EXPECTED TO VARY FROM
THE MID 80S TO LOWER 90S...WITH ONLY PART OF SOUTHWEST MINNESOTA
MORE THAN A COUPLE DEGREES FROM 90 FOR HIGHS. SOUTHERLY WINDS WILL
GET ON THE BREEZY SIDE SOUTH OF THE WARM FRONT IN EXTREME SOUTHEAST
SOUTH DAKOTA AND MUCH OF NORTHWEST IOWA.
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 328 PM CDT MON JUN 16 2014
A SLIGHT INCREASE IN STORMS IS EXPECTED IN THE NORTH FOR TUESDAY
EVENING BUT THEY SHOULD STILL BE PRETTY SPOTTY. THE CAPPING FACTOR
WILL THE BE OVERCOME LATE WEDNESDAY AND WEDNESDAY NIGHT AS A STRONG
UPPER WAVE AND SURFACE SYSTEM MOVE IN. ALONG WITH THE PROLIFERATION
IN STORMS WILL COME A RETURN TO A DECENT...AND POSSIBLY
STRONG...SEVERE THREAT. TEMPERATURES AGAIN SHOULD WARM INTO THE MID
80S TO LOWER 90S WITH THE HEATING NOT LIKELY TO BE DESTROYED
UNTIL LATE AFTERNOON.
THURSDAY WILL BE A COOLER DAY...BUT THE UPPER LOW WILL STILL BE WEST
TO NORTHWEST OF THE AREA...AND UNSTABLE AIR WILL LINGER OVER THE
EASTERN PART OF THE AREA...SO A MENTION OF STORMS IS
APPROPRIATE...ESPECIALLY EAST. THE COOLER LOW LEVEL AIR FLOW WILL
ALSO BE ACCOMPANIED BY COOLER AIR ALOFT...THUS THE INSTABILITY.
CHANCES FOR STORMS IN A REGIME OF CLOSE TO OR VERY SLIGHTLY ABOVE
NORMAL TEMPERATURES FOR FRIDAY THROUGH MONDAY ARE QUESTIONABLE. THE
UPPER LOW PASSES BY TO THE NORTH FRIDAY. THE GFS THE SLIDES IT EAST
SOUTHEAST WITH A WEST NORTHWESTERLY UPPER FLOW AND SURFACE RIDGING
DEVELOPING. THE EC TAKES THE LOW MORE STRAIGHT EAST BEFORE TURNING
IT EAST SOUTHEAST OVER THE GREAT LAKES. THIS WOULD LEAVE ROOM FOR A
VERY MODEST CHANCE OF SHOWERS/STORMS NORTH AND EAST FRIDAY AND
FRIDAY NIGHT...AND PERHAPS AGAIN SUNDAY WHEN SOME WARM ADVECTION
STARTS UP AGAIN. WILL GO WITH THAT FOR NOW IN THE UNCERTAIN
PATTERN...THE CHOICE IN A WET PERIOD LEANING TO THE WET. WILL KEEP
MONDAY DRY.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1241 PM CDT MON JUN 16 2014
VFR CONDITIONS WILL LOWER LOCALLY TO CEILINGS 2-3K FEET AND
VISIBILITIES 3-5SM IN SCATTERED TO NUMEROUS SHRA/TSRA THROUGH
ABOUT 17/03Z. CONVECTION SHOULD END 03Z-06Z BUT AREAS OF CEILINGS
1-3K FEET AND VISIBILITIES 3-5SM/BR ARE EXPECTED AFTER 17/06Z TO
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR SDZ067-070-071.
MN...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR MNZ072-080-081-
089-090-097-098.
IA...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR IAZ001>003-
012>014-020>022-031-032.
NE...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR NEZ013-014.
&&
SHORT TERM...
LONG TERM...
AVIATION...Hazardous weather outlook, Jun 16, 6:00 AM CDT, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 600 AM CDT MON JUN 16 2014 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ014-SDZ056-062-067-071-171100- LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON- PIPESTONE-ROCK-DAKOTA-MOODY-MINNEHAHA-UNION- 600 AM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA...EAST CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION LATE THIS MORNING INTO THIS AFTERNOON. LARGE HAIL TO THE SIZE OF BASEBALLS...70 MPH WINDS...AND TORNADOES ARE POSSIBLE AFTER 11 AM. AREA RIVERS AND STREAMS CONTINUE TO RUN VERY HIGH OR IN FLOOD STAGE AFTER RECENT HEAVY RAINFALL AND THE FAILURE OF THE LOWER DAM AT BLUE MOUND STATE PARK. FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE BIG SIOUX...SPLIT ROCK CREEK...PIPE STONE CREEK...THE ROCK RIVER...THE LITTLE SIOUX AND WEST FORK DITCH UNTIL AT LEAST TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE MAINLY NORTH OF INTERSTATE 90 TUESDAY EVENING...AND ONCE AGAIN ACROSS THE REGION WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. SOME OF THESE STORMS MAY BE SEVERE. HEAT INDICIES OF 95 TO 100 WILL BE POSSIBLE SOUTH OF INTERSTATE 90 TUESDAY AND WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY AFTER 11 AM. NEZ013-SDZ038>040-050-052>055-057>061-063>066-068>070-171100- DIXON-BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-MINER- LAKE-BRULE-AURORA-DAVISON-HANSON-MCCOOK-CHARLES MIX-DOUGLAS- HUTCHINSON-TURNER-BON HOMME-YANKTON-CLAY- 600 AM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST NEBRASKA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTH CENTRAL SOUTH DAKOTA...AND ARE EXPECTED TO LIFT NORTHEAST THROUGH THE MORNING ACROSS THE AREA. SOME OF THESE STORMS MAY BE SEVERE PRODUCING HAIL TO THE SIZE OF GOLF BALLS...AND WIND GUST TO 60 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BE POSSIBLE MAINLY NORTH OF INTERSTATE 90 TUESDAY EVENING...AND ONCE AGAIN ACROSS THE REGION WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. SOME OF THESE STORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 7AM TODAY.
In the hours before
Local storm report, Jun 16, 5:25 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
525 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM FLASH FLOOD TROSKY 43.89N 96.26W
06/16/2014 PIPESTONE MN EMERGENCY MNGR
DAMAGE TO PRIMARY ROADS. MOST SECONDARY ROADS IMPASSABLE
IN THE TROSKY, EDGERTON AREAS.
&&
JSHEEHANLocal storm report, Jun 16, 5:28 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
528 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN 4 SW BALTIC 43.72N 96.79W
06/16/2014 M5.00 INCH MINNEHAHA SD TRAINED SPOTTER
5 INCHES OF RAIN SINCE NOON.
&&
JSHEEHANLocal storm report, Jun 16, 5:41 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
541 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HEAVY RAIN 2 NE LAKEFIELD 43.70N 95.14W
06/16/2014 M2.62 INCH JACKSON MN CO-OP OBSERVER
2.62 INCHES OF RAIN PAST 2.5 HOURS
&&
JSHEEHANLocal storm report, Jun 16, 5:54 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
554 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL 1 N SIOUX CITY 42.51N 96.39W
06/16/2014 E1.25 INCH WOODBURY IA STORM CHASER
&&
JSHEEHANLocal storm report, Jun 16, 5:56 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
556 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM FLASH FLOOD 2 W CANTON 43.30N 96.62W
06/16/2014 LINCOLN SD EMERGENCY MNGR
HIGHWAY 18 WEST OF CANTON IS FLOODED. NUMEROUS OTHER
ROADS THROUGH LINCOLN COUNTY ALSO FLOODED.
&&
MGLocal storm report, Jun 16, 5:57 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
557 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL 3 N HUBBARD 42.43N 96.59W
06/16/2014 E1.00 INCH DAKOTA NE TRAINED SPOTTER
&&
JSHEEHANThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 3:39 AM CDT | Flash Flood Watch | FSD | Buena Vista, Cherokee, Clay, Dickinson, Ida, Lyon and 5 more | 20 hr |
| Jun 16, 10:07 AM CDT | Severe Thunderstorm Warning | FSD | Woodbury | 38 min |
| Jun 16, 10:51 AM CDT | Severe Thunderstorm Warning | FSD | Lyon, Sioux | 39 min |
| Jun 16, 10:53 AM CDT | Flash Flood Warning | FSD | Lyon, Plymouth, Sioux | 3 hr |
| Jun 16, 11:07 AM CDT | Flash Flood Warning | FSD | Cherokee, Clay, Dickinson, Lyon, O'Brien, Osceola and 3 more | 9 hr |
| Jun 16, 12:02 PM CDT | Severe Thunderstorm Warning | FSD | Woodbury | 43 min |
| Jun 16, 12:58 PM CDT | Flash Flood Warning | FSD | Buena Vista, Cherokee, Ida, Woodbury | 3 hr |
| Jun 16, 1:06 PM CDT | Severe Thunderstorm Warning | FSD | Plymouth, Sioux | 39 min |
| Jun 16, 1:34 PM CDT | Severe Thunderstorm Warning | FSD | O'Brien, Sioux | 26 min |
| Jun 16, 1:45 PM CDT | Severe Thunderstorm Warning | FSD | Lyon, Sioux | 30 min |
| Jun 16, 1:50 PM CDT | Severe Thunderstorm Warning | FSD | O'Brien | 25 min |
| Jun 16, 2:15 PM CDT | Severe Thunderstorm Warning | FSD | Lyon, Osceola | 30 min |
| Jun 16, 2:35 PM CDT | Tornado Warning | FSD | Osceola | 25 min |
| Jun 16, 2:54 PM CDT | Tornado Warning | FSD | Dickinson, Osceola | 21 min |
| Jun 16, 3:15 PM CDT | Severe Thunderstorm Warning | FSD | Lyon | 45 min |
| Jun 16, 3:24 PM CDT | Flash Flood Warning | FSD | Lyon, Sioux | 4 hr |
| Jun 16, 3:41 PM CDT | Tornado Warning | FSD | Lyon | 34 min |
| Jun 16, 3:54 PM CDT | Severe Thunderstorm Warning | FSD | Lyon | 51 min |
| Jun 16, 4:10 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Dickinson | 35 min |
| Jun 16, 4:37 PM CDT | Severe Thunderstorm Warning | FSD | Lyon, O'Brien, Osceola, Sioux | 23 min |
| Jun 16, 4:39 PM CDT | Severe Thunderstorm Warning | FSD | Dickinson | 36 min |
| Jun 16, 4:40 PM CDT | Tornado Warning | FSD | Buena Vista, Cherokee, Clay, O'Brien | 50 min |
| Jun 16, 4:58 PM CDT | Severe Thunderstorm Warning | FSD | Dickinson, Lyon, Osceola | 47 min |
| Jun 16, 4:58 PM CDT | Tornado Warning | FSD | Woodbury | 32 min |
| Jun 16, 5:05 PM CDT | Tornado Warning | FSD | Osceola | 25 min |
| Jun 16, 5:11 PM CDT | Flash Flood Warning | FSD | Buena Vista, Cherokee, Clay, Dickinson, O'Brien | 3 hr |
| Jun 16, 5:22 PM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Cherokee, Clay | 68 min |
| Jun 16, 5:24 PM CDT | River Flood Warning | FSD | Lyon | 57 hr |
| Jun 16, 5:27 PM CDT | Tornado Warning | FSD | Woodbury | 33 min |
| Jun 16, 5:47 PM CDT | Tornado Warning | FSD | Plymouth, Woodbury | 43 min |
| Jun 16, 6:34 PM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Clay | 26 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.